# SDR SWAA2022042086156

- Difficulty date: March 21, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER ANGLE LOCATED BS 663 AT LBL 9 REAR LOWER EDGE IN CENTER FUEL TANK 2022-148140 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[02] REPLACED ANGLE AND FASTENERS LOC BS 663 AND BTW LBL 9 TO LBL 46 REAR LOWER EDGE IN CENTER FUEL TANK IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING # 111A1000 SHEET 141 REV: -;[03] REPLACED ANGLE AND FASTENERS LOC BS 663 AND BTW LBL 9 TO LBL 46 REAR LOWER EDGE IN CENTER FUEL TANK IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING # 111A1000 SHEET 141 REV: - CERTIFIED AS RII  TASK COMPLETED;[04] CORRECTED REPLACED ANGLE AND FASTENERS LOC BS 663 AND BTW LBL 9 TO LBL 46 REAR LOWER EDGE IN CENTER FUEL TANK IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING # 111A1000 SHEET 141 REV: - AND PERFORMED FUEL LEAK CHECK IAW B737-700 AMM 28-11-00-790-801 STEP 4.N. NOT FOUND LEAK EXTERNAL AREA SEE INDIVIDUAL SING OFF BELOW  TASK COMPLETED [06] CORRECTED STEP 4: REPLACED ANGLE AND FASTENERS LOC BS 663 AND BTW LBL 9 TO LBL 46 REAR LOWER EDGE IN CENTER FUEL TANK IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING # 111A1000 SHEET 141 REV: - AND PERFORMED FUEL LEAK CHECK IAW B737-700 AMM 28-11-00-790-801 STEP 4.N. NOT FOUND LEAK EXTERNAL AREA SEE INDIVIDUAL SING OFF BELOW  TASK COMPLETED
